Downloads: 51

Files in This Item:
File Description SizeFormat 
1952-11.pdf587.07 kBAdobe PDFView/Open
Title: Recurrence and transience properties of multi-dimensional diffusion processes in selfsimilar and semi-selfsimilar random environments (Symposium on Probability Theory)
Authors: 楠岡, 誠一郎  kyouindb  KAKEN_id
高橋, 弘  KAKEN_name
田村, 要造  KAKEN_name
Author's alias: Kusuoka, Seiichiro
Takahashi, Hiroshi
Tamura, Kozo
Issue Date: Jun-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1952
Start page: 73
End page: 80
Thesis number: KJ00009895229
URI: http://hdl.handle.net/2433/223989
Appears in Collections:1952 Symposium on Probability Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.